RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2007, Volume 4, Pages 460–481 (Mi semr168)  

This article is cited in 10 scientific papers (total in 10 papers)

Research papers

Commuting graphs for partially commutative nilpotent $\mathbb Q$-groups of class $2$

A. A. Mishchenko, A. V. Treyer

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Abstract: Let $\Gamma$ be a finite graph and $G_\Gamma$ be a partially commutative nilpotent group of class $2$ corresponding to graph $\Gamma$. We investigate commuting graphs and logic formulas for $G_\Gamma$ associated with them.

Full text: PDF file (292 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.5
MSC: 13A99
Received April 26, 2006, published November 26, 2007

Citation: A. A. Mishchenko, A. V. Treyer, “Commuting graphs for partially commutative nilpotent $\mathbb Q$-groups of class $2$”, Sib. Èlektron. Mat. Izv., 4 (2007), 460–481

Citation in format AMSBIB
\Bibitem{MisTre07}
\by A.~A.~Mishchenko, A.~V.~Treyer
\paper Commuting graphs for partially commutative nilpotent $\mathbb Q$-groups of class~$2$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2007
\vol 4
\pages 460--481
\mathnet{http://mi.mathnet.ru/semr168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2465437}
\zmath{https://zbmath.org/?q=an:1134.20304}


Linking options:
  • http://mi.mathnet.ru/eng/semr168
  • http://mi.mathnet.ru/eng/semr/v4/p460

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. K. Gupta, E. I. Timoshenko, “Partially commutative metabelian groups: centralizers and elementary equivalence”, Algebra and Logic, 48:3 (2009), 173–192  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Mishchenko, “Structure of coordinate groups for algebraic sets in partially commutative nilpotent groups”, Algebra and Logic, 48:3 (2009), 214–227  mathnet  crossref  mathscinet  zmath  isi
    3. E. I. Timoshenko, “Universal equivalence of partially commutative metabelian groups”, Algebra and Logic, 49:2 (2010), 177–196  mathnet  crossref  mathscinet  zmath  isi
    4. V. N. Remeslennikov, A. V. Treier, “Structure of the automorphism group for partially commutative class two nilpotent groups”, Algebra and Logic, 49:1 (2010), 43–67  mathnet  crossref  mathscinet  zmath  isi
    5. Treier A.V., “Dva rezultata dlya gruppy avtomorfizmov chastichno kommutativnykh dvustupenno nilpotentnykh grupp”, Vestn. Novosibirskogo gos. un-ta. Ser.: Matem., mekh., inform., 10:2 (2010), 85–97  zmath  elib
    6. A. V. Treier, “Dva rezultata dlya gruppy avtomorfizmov chastichno kommutativnykh dvustupenno nilpotentnykh grupp”, Vestn. NGU. Ser. matem., mekh., inform., 10:2 (2010), 85–97  mathnet
    7. A. A. Mishchenko, E. I. Timoshenko, “Universal equivalence of partially commutative nilpotent groups”, Siberian Math. J., 52:5 (2011), 884–891  mathnet  crossref  mathscinet  isi
    8. E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov, “Algebraic geometry over algebraic structures. II. Foundations”, J. Math. Sci., 185:3 (2012), 389–416  mathnet  crossref
    9. A. A. Mishchenko, A. V. Treier, “Algorithmic decidability of the universal equivalence problem for partially commutative nilpotent groups”, Algebra and Logic, 52:2 (2013), 147–158  mathnet  crossref  mathscinet  isi
    10. E. N. Poroshenko, “Universal equivalence of some countably generated partially commutative structures”, Siberian Math. J., 58:2 (2017), 296–304  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:200
    Full text:49
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019